# SDR SWAA2023092695808

- Difficulty date: August 31, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 551GB AFT SEAL RETAINER IS CRACKED<[01] REPLACED L/W T/E PANEL 551GB AFT SEAL RETAINER PER AMM 20-50-11.;[02] CORRECTION: REPLACED L/W T/E PANEL 551GB AFT SEAL RETAINER PER AMM 20-50-11.;[03] CORRECTION: REPLACED L/W T/E PANEL 551GB AFT SEAL RETAINER PER AMM 20-50-11. SCREWGUN ID: ATS2589 EXP:08/2024;[04] UPDATED INSTALLED PART SIGN OFF;[05] UPDATED INSTALLED PART SIGN OFF;[06] VERIFIED CORRECTIVE ACTION 1-5
